Doctor insights on:
My Legs Feel Funny
My leg feels funny. My doctor said I agitated my sciactic nerve. Could that be the cause of my leg feeling funny??
I had both hips replace 2 years ago my legs feel funny like almost asleep my legs feel tingly and heavy
See your Ortho: Given your history of previous hip replacements, xrays of your hips should be the first step to evaluate your present symptoms. If the xrays show no problems with your hip replacements, your lower back should be evaluated next. Your symptoms suggest nerve irritation, aproblem which typically originates in the lumbar spine. ...Read more
I used herion for years, i was fixing in my femoral veins and today my feet and legs feel funny and cold when should I go to ER i don't have insurance so what can I do from home to keep it from getting worse and when should I go to the emergency room? Als
Emergency : Emergency rooms and hospitals treat people with medical problems even when those people can't pay all of the bill. The hospital will ask you to pay for what you can, and will then find other ways to pay for your visit, tests, and treatments. In exchange for the generosity given to you, you could consider other forms of indirect repayment, such as community volunteer service, or committing to a plan to quit abusing drugs. Injecting heroin, or "fixing", into a vein carries a lot of risks. Probably the most serious acute risk is a condition called infectious endocarditis. Infectious endocarditis is an infection of the inner lining of the heart and the heart valves by bacteria (or sometimes other microbes) introduced by dirty needles or dirty technique. The bacteria attach to the heart valves and lining, where they thrive on the nutritious blood there. They build up in clumps, and the clumps get broken off and carried by the blood. The clumps end up not only in the fingers and toes, but also the brain, liver, and other vital organs, where they cause serious damage. Other acute issues can include injecting an artery instead of a vein, so that contaminants in the injection end up plugging small vessels further down the artery. Irritation and damage to the lining of arteries and veins can also cause blood clots to form, which can stop the blood supply to a limb or organ or to part of a limb or organ. There are a lot of ways to try to save limbs that are affected by these sorts of problems, but home remedies shouldn't be considered when the stakes are so high. Even in the best of circumstances, sometimes surgery and medicines don't work and limbs or parts of limbs need to be amputated, or organs replaced. A needle could also hit the femoral nerve, which is very close to the vein, causing nerve injury. Intravascular drug abuse (ivda) can also create serious long term risks, including hiv/aids, hepatitis, and other serious infectious diseases. A visit to the emergency room can identify and attempt to treat these sorts of problems, and can also be a way to connect with support to help quit drug abuse. Not all doctors, nurses, or staff can be expected to be completely sympathetic when it comes to ivda, but they can be relied on to be professional and helpful. The best approach is to be clear and truthful about the situation. ...Read moreSee 1 more doctor answer
I've notice that my right leg can't seems to be straight like normal since after giving birth last 19th april. I walk funny n feels pain occasionally.
Nerve injury: Assuming you had a vaginal delivery, there are a number of nerves that can be injured during the delivery process. This includes everything from the lumbosacral plexus down to the peroneal. It sounds like you may have had a femoral nerve injury especially if you had extreme pushing with your hips in flexion. If it is not improving, you may need an EMG study to find if there is nerve injury and pt. ...Read more
Not a pain or an ache just an annoying feeling in leg. Waking up I can't walk on it,feels like a funny bone been hit. Goes after walking awhile. ???
See details: Then have the issue evaluated by your family doctor or an orthopedist. The possible causes are many. ...Read more
Several causes: This could be generalized arthritis, vascular issues, plantar fasciitis, nerve irritation/neuropathy like pains just to name a few possibilities. See a dr. And get a full history and physical examination to best diagnose you, so the treatment can be tailored to meet your expectations. Best wishes. ...Read more
Often my heart will feel funny and start to feel fast and odd, feel sob, hands feel tingly, cold rush feeling, weak legs. Sinus tach up to 185?
About to get off Coumadin in 2 weeks but sometimes I feel some funny stuff like muscle spasm in my un DVT leg could it b side effect of Coumadin !?
Tingling on right side of head that hurts, but not like headache. Had numb arms several days ago. Legs also feel funny?
Go to your doctor: ASAP. These are not normal findings, and if you've had them for some time, it really needs to be evaluated by a physician, who can do a physical exam, run some lab tests, and also discuss your history in more detail, and recommend a plan. You may need to see a neurologist based on your findings. Good luck! ...Read more
Having shoulder pain pain above right temple ear feels funny tingling in left leg femur area neck stiff on right is this signs of ms?
Unlikely: MS is unlikely with your combination of symptoms. They are more likely related to your psychologic issues but have your doctor evaluate the issue. ...Read more
- Talk to a doctor live online for free
- I feel tired all the time and my legs ache
- Is it normal to feel pain down my arms and legs after i sneeze?
- Why do my arms and legs feel heavy?
- Ask a doctor a question free online
- My legs feel weak and shaky
- My right leg feels heavy
- Why does my leg feel like its burning?
- Why do my legs feel cold?
- Why do my legs feel like they are burning?